# SDR USAASB01030

- Difficulty date: January 31, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE CENTER OVERHEAD CEILING EMERGENCY LIGHT AT OVERWING EMERGENCY EXIT ROW INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY AND THE BATTERY SUPPLY (P/N 9008-3-5A).  OPERATIONAL CHECK GOOD.  (M)
